# SDR SWAA2013041915018

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 23,283 hours, 10,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EMERGENCY EXIT LIGHT IN AFT GALLEY LOOSE.  REMOVED AND REPLACED LENS ASSY IAW M/M.
